Supply Response Under Proportional Profits Taxation

Quiggin, J (1991) Supply Response Under Proportional Profits Taxation. American Journal of Agricultural Economics, 73 1: 36-39. doi:10.2307/1242881


Author Quiggin, J
Title Supply Response Under Proportional Profits Taxation
Journal name American Journal of Agricultural Economics   Check publisher's open access policy
ISSN 0002-9092
Publication date 1991-02
Sub-type Article (original research)
DOI 10.2307/1242881
Volume 73
Issue 1
Start page 36
End page 39
Total pages 4
Language eng
Keyword Firm Scale
Risk
Uncertainty
Uncertainty
Risk
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:38:49 EST by System User